# SDR ASAA2023022142028

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,276 hours, 11,576 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Gasket
- Part number: 1882M11P01
- Condition: Dislodged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING THE #1 ENG 3 O'CLOCK STRUT WIRING HARNESS REF TSR713877 FOUND LPT DUCT GASKET DISLODGED FROM LPT MANIFOLD DOWNSTREAM OF LPTACC VALVE. GROUNDED - YES. REPLACED LPT DUCT GASKET PER B737-900 AMM SUBTASK 75-22-04-420-009-F00. LEAK CHECKED OKAY.
